# SDR CA100520002

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 16,816 hours
- Engine: Allsn 250C20B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 369D230723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LONGERON, PN 369D23072-3, CRACKED 2.5 AFT OF STA 131.0 BULKHEAD, CRACK ORIGINATED FROM A FASTENER HOLE AND ENDED AT THE EDGE OF THE HORIZ LEG OF THE EXTRUSION.
